# SDR AALA202511043586

- Difficulty date: October 31, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 54,346 hours, 20,754 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R SHOWS CHECK DOOR PRESSURE ON CIDS PANEL. MAINTENANCE SERVICED THE 3R DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00 WHICH CLEARED THE MESSAGE.
